# SDR EE4Y2024091020872

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 51,284 hours, 38,128 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 400
- Component: Inlet, Bfgoodrich
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK 711000-C1-1-001, ENGINE # 1 AIR INTAKE COWL AFT BULKHEAD I/B SECTION AT 9 O´CLOCK WEB CRACKED AROUND ANCHOR NUT WAS FOUND. REPAIRED ENGINE # 1 AIR INTAKE COWL BULKHEAD I/B SECTION AT 9 O´CLOCK IAW GOODRICH CMM 71-11-19 REPAIR # 8 FIG 601. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P176 ITEM 4-37.
